# SDR AALA201606289006

- Difficulty date: June 26, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 70,138 hours, 9,944 cycles
- Engine: Pwa PW4168A
- Engine time: 67,151 hours, 9,435 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004546
- Part serial: R581C
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 67,151 hours, 9,435 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:  THE APU EXPERIENCED AN AUTO SHUTDOWN, RESULTING IN SMOKE IN THE CABIN.  THE AFT 2 SLIDES WERE DEPLOYED ALONG WITH AN OVERWING EXIT SLIDE AND THE ACFT WAS EVACUATED.  MAINTENANCE REPLACED THE APU PER TASK CARD 33L31549001 AND ACCOMPLISHED A SATISFACTORY LEAK AND OPERATIONAL CHECK WITH NO ODORS NOTED.
